# SDR HALA0600782

- Difficulty date: October 2, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 14,787 hours, 2,856 cycles
- Engine: Pwa PW4060
- Engine time: 14,787 hours, 2,856 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fairing
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INTERMEDIATE CASE STRUT FAIRING AT 6:30 POSITION IS MISSING.  NR 2 ENG I/B BLOCKER DOOR AT 8:00 POSITION DAMAGED (REMOVED AND PLACED IN W/B).  NR 2 ENG I/B REVERSER COWL DAMAGE JUST FWD OF ATTACH LINK FITTING AT 7:00 POSITION (3" LONG, 3/8" WIDE, 1/2" DEEP).  OK TO CONTINUE PER AMM72-34-05-206-005-N00TBL601.
